# SDR CALA2015120400974

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 24,874 hours, 8,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 96056
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN WALK AROUND, 3 BULLNOSE EMER EXIT LIGHTS ON RT SIDE AT 29DEF, 32DEF & 35DEF, INOPERATIVE.  TROUBLE SHOT SYS, FOUND BATTERY PACK M2627 FAULTY.  R & R BATTERY PACK.  SYS CHECKED NORMAL IAW MM 33-51-06.
